The Michigan Mathematical Journal

Localization of Hilbert modules.

Xiao Man Chen and R. G. Douglas

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 39, Issue 3 (1992), 443-454.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004599

Digital Object Identifier
doi:10.1307/mmj/1029004599

Mathematical Reviews number (MathSciNet)
MR1182500

Zentralblatt MATH identifier
0807.46060

Subjects
Primary: 46M20: Methods of algebraic topology (cohomology, sheaf and bundle theory, etc.) [See also 14F05, 18Fxx, 19Kxx, 32Cxx, 32Lxx, 46L80, 46M15, 46M18, 55Rxx]
Secondary: 46H25: Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX) 46M05: Tensor products [See also 46A32, 46B28, 47A80] 47A99: None of the above, but in this section

Citation

Chen, Xiao Man; Douglas, R. G. Localization of Hilbert modules. Michigan Math. J. 39 (1992), no. 3, 443--454. doi:10.1307/mmj/1029004599. http://projecteuclid.org/euclid.mmj/1029004599.


Export citation